# SDR CA050228007

- Difficulty date: February 27, 2005
- Submitted: April 1, 2005
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 10,324 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Relay
- Part number: MS24171D1
- Condition: Burned
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING APPROACH, CREW ATTEMPTED TO EXTEND THE GEAR BUT REQUIRED MANUAL EXTENSION.  MAINTENANCE FOUND THE LANDING GEAR MOTOR RELAY TO BE BURNED IN THE CONTACT AREA.   THE RELAY WAS REPLACED AND THE AIRCRAFT RELEASED. THIS OPERATOR HAS HARD TIMED THE RELAYS TO 3000 HOURS.
